Explicit models for perverse sheaves

  • Félix Gudiel Rodríguez

    Universidad de Sevilla, Spain
  • Luis Narváez Macarro

    Universidad de Sevilla, Spain

Abstract

We consider categories of generalized perverse sheaves, with relaxed constructibility conditions, by means of the process of gluing tt-structures and we exhibit explicit abelian categories defined in terms of standard sheaves categories which are equivalent to the former ones. In particular, we are able to realize perverse sheaves categories as non full abelian subcategories of the usual bounded complexes of sheaves categories. Our methods use induction on perversities. In this paper, we restrict ourselves to the two-strata case, but our results extend to the general case.

Cite this article

Félix Gudiel Rodríguez, Luis Narváez Macarro, Explicit models for perverse sheaves. Rev. Mat. Iberoam. 19 (2003), no. 2, pp. 425–454

DOI 10.4171/RMI/356